MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410100-J
Medical Device Problem Codes Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Medical records were received; however medical imaging was not provided.Endologix made three good faith efforts to retrieve reported adverse event/incident-related medical imaging.However, the user facility did not respond to requests for this information.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records received by endologix found the left iliac artery occlusion and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation shows reasonable evidence to suggest the patient had a history of aortoiliac occlusive disease (aiod) with bilateral femoral artery stenosis which likely contributed to the left iliac artery occlusion.The clinical evaluation also shows reasonable evidence to suggest a left femoral cutdown with endarterectomy at the index procedure likely contributed to thrombus formation and subsequent iliac occlusion.Therefore, the most likely causation of the left iliac artery occlusion and additional endovascular procedures are procedure and anatomy related.Procedure related harms related for this complaint could not be determined with the medical records available for review.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The procedure is outside the indications of use (off-label) due to the use of adjunctive devices (ovation ix limbs) not compatible with afx system per the ifu.The final patient status was reported as discharged to hospice facility on postoperative day twenty-three for palliative care.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an afx2 bifurcated stent graft (bsg).Reportedly the patient had extensive bi-lateral iliac disease as well with calcium occlusion.An ovation ix limb was placed on the right-side post aaa repair and the external iliac was ruptured.This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with afx system per the ifu.The surgical procedure was converted to an open repair in order to fix the distal external into the femoral with a graft/patch repair.Patient status was stable and closed.Approximately 1 hour later before leaving the operating room the patient became unstable, and pressure dropped.The surgeon re-opened the patient incision to investigate and saw an iliac tear higher up that required additional ovation ix limbs overlapping into the afx2 bsg limb.This covered the iliac tear and the patient was stabilized.The final patient status was reportedly stable.(initial mdr#3008011247-2025-00047) additional findings discovered during the clinical investigation identified that the patient returned to the operating room three days later to have a hemodialysis catheter placed and removal of right femoral packing, as well as removal of the brachial sheath with thrombectomy and reconstruction.(captured on follow-up mdr#3008011247-2025-00047) additional findings discovered during the clinical investigation also identified that the patient returned to the operating room seven days post initial procedure on (b)(6) 2025 due to a left iliac occlusion that was treated with a thrombectomy and fem-fem bypass.The superficial femoral artery (sfa) is chronically occluded.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22993973
Report Number3008011247-2025-00078
Device Sequence Number8914418
Product Code MIH
UDI-Device Identifier00850007370428
UDI-Public(01)00850007370428(17)260623(10)FS062223-30
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberTV-IL1410100-J
Device Lot NumberFS062223-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT (LOT# 2849432013); AFX2 VELA SUPRARENAL (LOT# 2841830009); OVATION IX ILIAC LIMB (LOT# FS062223-30); OVATION IX ILIAC LIMB (LOT# FS062724-35)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale